MAUDE Adverse Event Report: PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH INTELLIVUE MX500 PATIENT MONITOR; MONITOR, PHYSIOLOGICAL, PATIENT(WITH ARRHYTHMIA DETECTION OR ALARMS)

PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH INTELLIVUE MX500 PATIENT MONITOR; MONITOR, PHYSIOLOGICAL, PATIENT(WITH ARRHYTHMIA DETECTION OR ALARMS)
Model Number INTELLIVUE PATIENT MONITOR MX500
Medical Device Problem Code Defective Alarm (1014)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/13/2026
Type of Reportable Event Malfunction
Event or Problem Description
Philips received a complaint on an intellivue mx500 patient monitor indicating that the monitor is not alarming when a patient desats; it is not reading o2 saturations.The device was in use on a patient at time of event; there was no adverse event reported.
 
Additional Manufacturer Narrative
Analysis was performed by on-site service personnel which included functional testing.When connected to a simulator, the alarm was tested 3 times and alarmed 3 times.The alleged error could not be duplicated.Philips is in the process of obtaining additional information concerning this event and the complaint is still under investigation.A final report will be submitted once the investigation is complete.
 
Additional Manufacturer Narrative
It was confirmed that they are using massimo spo2 technology.Analysis was performed by onsite service personnel which included functional testing.When connected to a simulator, the alarm was tested 3 times and alarmed 3 times.The alleged error could not be duplicated.Alarm logs and configuration files were requested; however, the device has remained in constant use, and these were not made available.Based on the results of the analysis, the product was confirmed to be operating per specifications, and the cause of the reported problem was unable to be established.The system remains in use.A review of the service history for this device shows the problem has not been reported again for this device.Based on the information available and results of additional analysis, no further action is necessary at this time.If additional information is received, the complaint file will be reopened for further investigation.

Brand Name
INTELLIVUE MX500 PATIENT MONITOR
Common Device Name
MONITOR, PHYSIOLOGICAL, PATIENT(WITH ARRHYTHMIA DETECTION OR ALARMS)
Manufacturer (Section D)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM  71034
Manufacturer (Section G)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
Manufacturer Contact
hauke schik
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
70314632031
MDR Report Key24292980
Report Number9610816-2026-100242
Device Sequence Number15993882
Product Code MHX
UDI-Device Identifier00884838038776
UDI-Public(01)00884838038776
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K131872
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 03/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberINTELLIVUE PATIENT MONITOR MX500
Device Catalogue Number866064
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/13/2026
Supplement Date Received by Manufacturer02/19/2026
Initial Report FDA Received Date02/09/2026
Supplement Report FDA Received Date03/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/16/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown